# SDR CA130701009

- Difficulty date: June 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6*
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE PILOT SHUTDOWN THE ENGINE NR 1 DUE TO OIL PRESSURE LOST.
